# SDR IPXA2019061943512

- Difficulty date: June 6, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073600000
- Part serial: NSN
- Condition: Cracked
- Location: Fr22-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123CMAIN CABIN FLOOR PANEL IS CRACKEDFABRICATED AND REPLACED PANEL PER UPS SREO# A300-5320-40552
